Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Vector-valued Maass-Poincaré series


Author: Sharon Anne Garthwaite
Journal: Proc. Amer. Math. Soc. 136 (2008), 427-436
MSC (2000): Primary 11F30; Secondary 11F37
Published electronically: November 1, 2007
MathSciNet review: 2358480
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Shortly before his death, Ramanujan wrote about his discovery of mock theta functions, functions with interesting analytic properties. Recently, Zweger showed that mock theta functions could be ``completed'' to satisfy the transformation properties of a weight $ 1/2$ real analytic vector-valued modular form. Using Maass-Poincaré series, Bringmann and Ono proved the Andrews-Dragonette conjecture, establishing an exact formula for the coefficients of Ramanujan's mock theta function $ f(q)$. In this paper we study vector-valued Maass-Poincaré series of all weights, and give their Fourier expansions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F30, 11F37

Retrieve articles in all journals with MSC (2000): 11F30, 11F37


Additional Information

Sharon Anne Garthwaite
Affiliation: Department of Mathematics, Bucknell University, Lewisburg, Pennsylvania 17837
Email: sharon.garthwaite@bucknell.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08961-7
PII: S 0002-9939(07)08961-7
Received by editor(s): April 16, 2006
Received by editor(s) in revised form: October 17, 2006
Published electronically: November 1, 2007
Additional Notes: This research was supported by the University of Wisconsin at Madison NSF VIGRE program
Communicated by: Ken Ono
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.